MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO MINI; PORTABLE OXYGEN CONCENTRATOR

RESPIRONICS, INC. SIMPLYGO MINI; PORTABLE OXYGEN CONCENTRATOR
Model Number R1133943
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 03/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information alleging patient was in hospital due to his spo2 temporarily dropped to 77% but after switching to oxygen inhalation, it recovered to around 95%.The report said that the device alarmed change to another source of oxygen thus leading to the patient being placed on o2 and recovering from symptoms.Therefore, the device worked as intended by letting the patient know oxygen was low and a different source was needed.There was report of serious or permanent harm or injury.Device was evaluated, during the evaluation of the device was visually inspected, and the sieve canister was also replaced as maintenance in accordance with the repair.Since noise was confirmed by an operation check, the air side manifold was replaced.Confirmed by an operational check that the alarm sound and the operation sound were small.Therefore, the alarm/tilt sensor was replaced.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.
 
Additional Manufacturer Narrative
Evaluation method code grid, evaluation results code grid and conclusion code grid have been corrected/updated in this follow-up report.

Brand Name
SIMPLYGO MINI
Common Device Name
PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
RESPIRONICS, INC.
6501 living place
pittsburgh PA 15208
Manufacturer (Section G)
RESPIRONICS, INC.
6501 living place
pittsburgh PA 15208
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key20793201
Report Number2518422-2024-071975
Device Sequence Number12470658
Product Code CAW
UDI-Device Identifier00606959047440
UDI-Public(01)00606959047440
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberR1133943
Device Catalogue NumberR1133943
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2024
Supplement Date Received by Manufacturer07/29/2025
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient SexMale